RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Page 425 (Mi de9904)  

Short Communications

Stability and attraction in quasidifferential equations

T. A. Mel'nik

Institute of Mathematics, Ecomonics and Mechanics, Odessa State University

Full text: PDF file (170 kB)

English version:
Differential Equations, 1999, 35:3, 429

Bibliographic databases:
UDC: 517.911
Received: 01.04.1997

Citation: T. A. Mel'nik, “Stability and attraction in quasidifferential equations”, Differ. Uravn., 35:3 (1999), 425; Differ. Equ., 35:3 (1999), 429

Citation in format AMSBIB
\Bibitem{Mel99}
\by T.~A.~Mel'nik
\paper Stability and attraction in quasidifferential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 425
\mathnet{http://mi.mathnet.ru/de9904}
\zmath{https://zbmath.org/?q=an:1054.34504}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 429


Linking options:
  • http://mi.mathnet.ru/eng/de9904
  • http://mi.mathnet.ru/eng/de/v35/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019